MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESOLUTION CLIP; CLIP, HEMOSTATIC

BOSTON SCIENTIFIC CORPORATION RESOLUTION CLIP; CLIP, HEMOSTATIC
Model Number M00522600
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a resolution clip was used in the esophagus during an endoscopic submucosal dissection (esd) procedure performed on (b)(6) 2023.During the procedure, when the clip was ready to deploy on the lesion, the clip was prematurely deployed.The procedure was completed with another resolution clip.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block a4: (weight) 67.4 kg.Block e1: (initial reporter facility name) (b)(6) hospital.Block h6: imdrf device code a150103 captures the reportable event of clip prematurely deployed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block a4: (weight) 67.4 kg.Block e1: (initial reporter facility name) (b)(6).Block h6: imdrf device code a150103 captures the reportable event of clip prematurely deployed.Block h10: investigation results the returned resolution clip device was analyzed, and a visual evaluation noted that the device was returned without the clip assembly attached and without the outer sheath.Additionally, the device has evidence of premature deployment.No other problems with the device were noted.With all the available information, boston scientific concludes the reported event of clip premature deployment was confirmed.This conclusion was selected because the device returned without the clip assembly, after performing a visual/microscope inspection it was noticed that the control wire did have the yoke attached to it, clear evidence of a premature deployment.This failure could be caused due to operational factors during the procedure such as trying to open the clip once it was already activated.Taking all available information into consideration, the most probable cause of this complaint is adverse event related to procedure because the adverse event occurred during the procedure and the device had no influence on the event.

Brand Name
RESOLUTION CLIP
Common Device Name
CLIP, HEMOSTATIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key18684283
Report Number3005099803-2024-00412
Device Sequence Number7243194
Product Code PKL
UDI-Device Identifier08714729504764
UDI-Public08714729504764
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K222503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/07/2025
Device Model NumberM00522600
Device Catalogue Number2260
Device Lot Number0029455821
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2024
Supplement Date Received by Manufacturer03/04/2024
Initial Report FDA Received Date02/12/2024
Supplement Report FDA Received Date03/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age57 YR
Patient SexFemale